# SDR DHLA2009770AT515

- Difficulty date: December 8, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N770AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21953
- Aircraft time: 67,264 hours, 39,529 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Fwd Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT DOOR OUTER SKIN WITH DENT AT BS 617.5 BETWEEN BEAM 2 AND BEAM 3.  REPAIRED FWD CARGO COMPARTMENT DOOR OUTER SKIN SECTION AT BS 615.5 TO620 BETWEEN BEAMS 2 AND 3 IAW B727 SRM 52-00-3 FIG 3.
